Alert archive / Georgia / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 19, NWS Atlanta, GA

February 18, 20094 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Feb 18, 2009, 3:43 PM EST for 4 counties in Georgia. It was in force for 52 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 18, 2009, 3:43 PM EST (20:43 UTC)
Expired
Feb 18, 2009, 4:35 PM EST
In force
52 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Bartow County, GA, Chattooga County, GA, Floyd County, GA, Gordon County, GA

The radar

The Northeast Alabama radar (KHTX), 100 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 18, 4:00 PM ESTHAIL 0.75Lyerly, GAPENNY SIZED HAIL
Feb 18, 4:11 PM ESTHAIL 1.75Shannon, GA
Feb 18, 4:18 PM ESTHAIL 0.88Shannon, GANICKEL SIZED HAIL REPORTED NE OF ROME ON HIGHWAY 53.
Feb 18, 4:18 PM ESTHAIL 1.75Shannon, GA
Feb 18, 4:25 PM ESTHAIL 1Shannon, GAQUARTER SIZED HAIL REPORTED BY THE PUBLIC.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 18, 1:42 PM ESTTornado WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.7 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2009-02-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2009-02-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 605 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
588 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
605 m²/s²
0-3 km storm-relative helicity
895 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 182043
SVRFFC
GAC015-055-115-129-182145-
/O.NEW.KFFC.SV.W.0019.090218T2043Z-090218T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
343 PM EST WED FEB 18 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BARTOW COUNTY IN NORTHWEST GEORGIA
  SOUTHERN CHATTOOGA COUNTY IN NORTHWEST GEORGIA
  NORTHERN FLOYD COUNTY IN NORTHWEST GEORGIA
  SOUTHWESTERN GORDON COUNTY IN NORTHWEST GEORGIA

* UNTIL 445 PM EST

* AT 341 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 19 MILES
  SOUTHWEST OF SUMMERVILLE...MOVING EAST AT 50 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SHANNON AND PLAINVILLE.

DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST WEDNESDAY EVENING
FOR NORTHWEST GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3454 8497 3427 8497 3429 8547 3450 8551
TIME...MOT...LOC 2043Z 267DEG 44KT 3438 8563

$$
2 follow-up statements
000 
WWUS52 KFFC 182116
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EST WED FEB 18 2009

GAC055-182125-
/O.CAN.KFFC.SV.W.0019.000000T0000Z-090218T2145Z/
CHATTOOGA GA-
415 PM EST WED FEB 18 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CHATTOOGA COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST WEDNESDAY EVENING 
FOR NORTHWEST GEORGIA. 

IF YOU SAWE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING... PLEASE 
CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3442 8521 3452 8497 3449 8497 3443 8497
      3427 8497 3428 8524
TIME...MOT...LOC 2115Z 270DEG 49KT 3435 8510

$$

GAC015-115-129-182145-
/O.CON.KFFC.SV.W.0019.000000T0000Z-090218T2145Z/
BARTOW GA-FLOYD GA-GORDON GA-
415 PM EST WED FEB 18 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EST
FOR SOUTHWESTERN GORDON...EAST CENTRAL FLOYD AND NORTHWESTERN BARTOW
COUNTIES...

AT 411 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED 
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS CENTERED JUST 
SOUTH OF ARMUCHEE...MOVING EAST AT 55 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SHANNON...PINSON...PLAINVILLE AND OOSTANAULA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST WEDNESDAY EVENING 
FOR NORTHWEST GEORGIA. 

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3442 8521 3452 8497 3449 8497 3443 8497
      3427 8497 3428 8524
TIME...MOT...LOC 2115Z 270DEG 49KT 3435 8510

$$
000 
WWUS52 KFFC 182135
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
435 PM EST WED FEB 18 2009

GAC015-115-129-182145-
/O.CAN.KFFC.SV.W.0019.000000T0000Z-090218T2145Z/
BARTOW GA-FLOYD GA-GORDON GA-
435 PM EST WED FEB 18 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GORDON...EAST
CENTRAL FLOYD AND NORTHWESTERN BARTOW COUNTIES IS CANCELLED...

THE SEVERE THUNDERSTORM HAS MOVED OUT OF THE AREA AND SEVERE WEATHER IS 
NO LONGER EXPECTED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST WEDNESDAY EVENING
FOR NORTHWEST GEORGIA.

IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...PLEASE 
CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3442 8521 3452 8497 3449 8497 3443 8497
      3427 8497 3428 8524
TIME...MOT...LOC 2135Z 270DEG 49KT 3435 8477

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 18, 5:26 AM EST, 10 hours 17 minutes earlier.

Area forecast discussion, Feb 18, 5:26 AM EST, 10 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
526 AM EST WED FEB 18 2009

.SHORT TERM /TODAY THROUGH FRIDAY/...
SHOWERS ARE OVERSPREADING THE AREA THIS MORNING ON THE NOSE OF A
70 KNOT LOW LEVEL JET AHEAD OF A COLD FRONT APPROACHING FROM THE
MIDDLE MISSISSIPPI VALLEY TODAY. THESE STRONG WINDS ALOFT WILL
RESULT IN 60 KT OF DEEP LAYER SHEAR AND 600+ HELICITY THIS MORNING
OVER THE NORTHERN HALF OF GEORGIA. AS OF 4 AM...THE SURFACE
AIRMASS REMAINED QUITE COOL WITH TEMPERATURES STILL ONLY IN THE
40S AND DEWPOINTS IN THE 30S ACROSS GEORGIA...THOUGH 50 DEGREE
TEMPS/DEWPS WERE JUST OFF TO THE WEST OVER ALABAMA. THUS...INITIAL
THUNDERSTORMS WILL BE ELEVATED ABOVE THE COOL BOUNDARY LAYER
THROUGH ABOUT NOON...WITH SOME LIMITED HAIL POTENTIAL EARLY IN THE
DAY. CONVECTION SHOULD BECOME MORE SURFACE-BASED BY AFTERNOON AS
BOUNDARY LAYER WARMS AND AXIS OF 300-600 J/KG MLCAPE SHIFTS FROM
AL AND NWRN GA INTO THE REST OF NRN AND CENT GA. THE SPC DAY 1
OUTLOOK PLACES NEARLY THE ENTIRE AREA IN A SLIGHT RISK FOR SEVERE
WITH A MODERATE RISK FROM THE GA STATE LINE WESTWARD ACROSS
CENT/SRN AL...WHERE THE NAM ESPECIALLY DEPICTS GREATER INSTABILITY
THIS AFTERNOON. DAMAGING WIND AND TORNADO RISK SHOULD BE GREATEST
THIS AFTERNOON AND EVENING OVER WEST CENTRAL GEORGIA. THE COLD
FRONT WILL PUSH THROUGH THIS EVENING...FINALLY CLEARING EAST
CENTRAL BETWEEN MIDNIGHT AND 4 AM TONIGHT.

STRONG NORTHWEST FLOW COLD ADVECTION IN THE WAKE OF THE FRONT WILL
BRING H8 TEMPERATURES TO -10C IN THE MOUNTAINS BY THURSDAY. THERE
SHOULD BE ENOUGH RESIDUAL LOW LEVEL MOISTURE PRESENT TO ALLOW A
FEW LIGHT SNOW SHOWERS OVER THE NORTHEAST MOUNTAINS LATE
TONIGHT/EARLY THURSDAY MORNING. THE COLD POOL SHIFTS EAST OF OUR
AREA EARLY FRIDAY MORNING. HIGH PRESSURE SLIDES ACROSS GA/FL ON
FRIDAY.

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
RETURN FLOW ON THE BACK SIDE OF THE HIGH BRINGS A QUICK SURGE OF
WARMER AIR FRIDAY NIGHT/SATURDAY BEFORE THE ARRIVAL OF THE NEXT
FRONT. TEMPERATURES QUICKLY COOL BACK BELOW FREEZING BEHIND THE
FRONT AS IT CROSSES NORTH GEORGIA LATE SATURDAY. BOTH THE GFS AND
ECMWF ARE SUGGESTING THE POSSIBILITY OF SNOW ACROSS A PRETTY LARGE
SWATH OF NORTH GA SATURDAY NIGHT...PRIOR TO THE UPPER LEVEL TROUGH
SWINGING THROUGH SUNDAY MORNING. KEPT FORECAST MORE CONSERVATIVE
WITH THE WINTER PRECIP...MORE IN LINE WITH THE GFS ENSEMBLE MEAN.
HOWEVER...WILL HAVE TO KEEP AN EYE ON THIS AS AT LEAST SOME
PORTIONS OF NORTH GA COULD SEE LIGHT ACCUMULATIONS. THAT SYSTEM
QUICKLY PULLS OUT ON SUNDAY AS A 1030MB HIGH BUILDS IN FROM THE
WEST THROUGH MONDAY.

&&

.AVIATION...
CEILINGS WILL SLOWLY COME DOWN THROUGH THE DAY WITH GUSTY SOUTH TO
SOUTHWESTERLY WINDS EXPECTED THROUGH TONIGHT. CURRENTLY CEILINGS ARE
IN THE 5000-6000FT RANGE AND WINDS ARE MAINLY OUT OF THE SE. THESE
CEILINGS WILL SLOWLY COME DOWN TO MVFR AND EVEN SOME IFR CONDITIONS
THROUGH 00Z. WINDS WILL TURN TO THE SW AROUND 13-15Z AND WIND SPEEDS
WILL INCREASE TO THE 12-15KT RANGE WITH GUST IN THE 20-25KT RANGE.
SHOWERS ARE ALREADY MOVING THROUGH THE STATE AND EXPECTING
THUNDERSTORMS THIS AFTERNOON AND TONIGHT. VSBYS SHOULD STAY P6SM
EXCEPT IN AND AROUND HEAVIER SHRA/TSRA.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          58  44  55  27  54 / 100  60  10   0   0
ATLANTA         62  42  51  26  51 / 100  60   5   0   0
BLAIRSVILLE     56  36  44  19  44 / 100  40  20   0   0
CARTERSVILLE    60  39  50  24  51 / 100  30  10   0   0
COLUMBUS        67  48  60  30  56 / 100  90   5   0   0
GAINESVILLE     57  40  51  25  47 / 100  40  10   0   0
MACON           68  49  59  28  55 / 100  90  10   0   0
ROME            61  40  52  26  52 / 100  20   0   0   0
PEACHTREE CITY  62  42  54  24  53 / 100  70   5   0   0
VIDALIA         69  52  62  29  55 /  70  90  20   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 9 PM EST THIS EVENING FOR THE FOLLOWING
ZONES: BARTOW...CATOOSA...CHATTOOGA...CHEROKEE...DADE...DAWSON...
FANNIN...FLOYD...GILMER...GORDON...LUMPKIN...MURRAY...PICKENS...
TOWNS...UNION...WALKER...WHITE...WHITFIELD.

&&

07
Hazardous weather outlook, Feb 18, 8:25 AM EST, 7 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
825 AM EST WED FEB 18 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-191115-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
825 AM EST WED FEB 18 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
SCATTERED SEVERE THUNDERSTORMS POSSIBLE OVER WEST CENTRAL GEORGIA
AND ISOLATED SEVERE THUNDERSTORMS POSSIBLE OVER THE REST OF NORTH
AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING...

.SYNOPSIS...
A COLD FRONT OVER THE LOWER MISSISSIPPI VALLEY WILL MOVE EAST TODAY
MOVING ACROSS GEORGIA THIS EVENING.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD ACROSS NORTH AND CENTRAL GEORGIA WILL BE
LIGHTNING...DAMAGING WINDS...TORNADOES...AND HAIL. THE MOST LIKELY
LOCATION FOR SEVERE THUNDERSTORMS WILL BE ACROSS WEST CENTRAL
GEORGIA AND BETWEEN THE HOURS OF 2 PM AND MIDNIGHT.

.OTHER HAZARDS...
STRONG GUSTY GRADIENT WINDS COULD PRODUCE MINOR DAMAGE...MAINLY TO
TREES...ACROSS EXTREME NORTH GEORGIA THROUGH THIS EVENING. FOR MORE
INFORMATION SEE THE LATEST WIND ADVISORY STATEMENT.

.DISCUSSION...
A LARGE ARE OF RAIN OVER NORTH AND CENTRAL GEORGIA HAS STABILIZE THE
ATMOSPHERE OVER THE REGION THIS MORNING. HOWEVER AS THIS AREA EXITS
THROUGH NOON...THE ATMOSPHERE WILL SLOWLY DESTABILIZE AHEAD OF THE
COLD FRONT. MOST UNSTABLE CAPES ARE EXPECTED TO REACH 600 ACROSS
WESTERN AND CENTRAL GEORGIA THIS AFTERNOON. THIS...COUPLED WITH A
STRONG LOW LEVEL JET AND HELICITIES OF 300 TO 500 WILL AID IN SEVERE
THUNDERSTORM DEVELOP THIS AFTERNOON. WHILE ISOLATED SEVERE STORMS
COULD OCCUR JUST ABOUT ANYWHERE ACROSS NORTH AND CENTRAL
GEORGIA...THE BEST LOCATION FOR SEVERE THUNDERSTORM DEVELOPMENT WILL
BE WEST OF A LINE FROM FRANKLIN...TO AMERICUS. THE THREAT OF SEVERE
THUNDERSTORMS SHOULD DIMINISH BETWEEN 7 PM AND MIDNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD BE PREPARED FOR ACTIVATION THIS AFTERNOON AND
EVENING.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 3:52 PM ESTWind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more27 hr
Feb 18, 4:19 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee41 min
Feb 18, 4:22 PM ESTTornado WarningFFCBartow, Cherokee38 min
Feb 18, 4:52 PM ESTTornado WarningFFCHarris, Talbot38 min
Feb 18, 4:53 PM ESTTornado WarningFFCCherokee, Forsyth, Fulton37 min
Feb 18, 5:02 PM ESTTornado WarningFFCCarroll43 min
Feb 18, 5:06 PM ESTTornado WarningFFCMarion, Schley, Taylor24 min
Feb 18, 5:31 PM ESTTornado WarningFFCCarroll, Coweta, Douglas, Fulton44 min
Feb 18, 5:32 PM ESTTornado WarningFFCTalbot, Taylor27 min
Feb 18, 5:33 PM ESTTornado WarningFFCMacon, Taylor22 min
Feb 18, 5:36 PM ESTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton, Gwinnett54 min
Feb 18, 5:43 PM ESTTornado WarningFFCDeKalb, Fulton, Gwinnett34 min
Feb 18, 5:54 PM ESTTornado WarningFFCClayton, Coweta, Fayette, Fulton, Henry, Spalding51 min
Feb 18, 5:59 PM ESTTornado WarningFFCGwinnett, Walton46 min
Feb 18, 6:01 PM ESTSevere Thunderstorm WarningFFCCrawford, Houston, Peach44 min
Feb 18, 6:13 PM ESTTornado WarningFFCCarroll47 min
Feb 18, 6:19 PM ESTTornado WarningFFCHouston, Twiggs26 min
Feb 18, 6:21 PM ESTTornado WarningFFCClarke, Greene, Morgan, Oconee, Oglethorpe, Walton54 min
Feb 18, 6:22 PM ESTSevere Thunderstorm WarningFFCCarroll, Haralson38 min
Feb 18, 6:33 PM ESTTornado WarningFFCButts, Henry, Jasper, Newton42 min
Feb 18, 6:44 PM ESTTornado WarningFFCBleckley, Laurens, Twiggs25 min
Feb 18, 6:48 PM ESTTornado WarningFFCWilkinson22 min
Feb 18, 6:50 PM ESTTornado WarningFFCJasper, Putnam55 min
Feb 18, 6:54 PM ESTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fulton18 min
Feb 18, 6:58 PM ESTTornado WarningFFCGreene, Oglethorpe, Taliaferro, Warren, Wilkes77 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.